# SDR COMA0760433

- Difficulty date: June 13, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 28,211 hours, 24,958 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Rt Wing
- Part time: 28,211 hours, 24,958 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR INCORPORATED FOR RIGHT LOWER WING PLANK CRACK AT WS 148.019 IAW REO 601R-57-21-138.  COMPLIED WITH PERMANENT REPAIR OF THE RIGHT LOWER WING PLANK CRACK IAW REO 601R-57-21-130 REV G AND CRJ REO 601R-57-21-829.
